Mathav Murugan

Department of Mathematics
University of British Columbia

Office: MATX 1104
Address: Department of Mathematics
University of British Columbia
Canada V6T 1Z2
Email:, where X is a four letter string
Department Telephone: 604-822-6609

I am an Assistant Professor at the Department of Mathematics, University of British Columbia. I recived my PhD at the Cornell University under the supervision of Laurent Saloff-Coste.

M. Murugan, L. Saloff-Coste, Harnack inequalities and Gaussian estimates for random walks on metric measure spaces, pdf

Preprints and Publications
M. Murugan, A note on heat kernel estimates, resistance bounds and Poincaré inequality, pdf

M. Murugan, Quasisymmetric uniformization and heat kernel estimates, pdf
Transactions of the American Mathematical Society (to appear) Video recorded at IPAM

M. T. Barlow, M. Murugan, Boundary Harnack principle and elliptic Harnack inequality, pdf
Journal of the Mathematical Society of Japan (to appear)

M. T. Barlow, M. Murugan, Stability of the elliptic Harnack inequality, pdf
Annals of Mathematics, 187 (2018), 777–823. Martin's talk at BIRS

M. Murugan, L. Saloff-Coste, Heat kernel estimates for anomalous heavy-tailed random walks, pdf
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques (to appear)

M. Murugan, L. Saloff-Coste, Davies' method for anomalous diffusions, pdf
Proceedings of the AMS, 145 (2017), no. 4, 1793–1804.

L. Levine, M. Murugan, Y. Peres, B. Ugurcan, Divisible sandpile at critical density, pdf
Annales Henri Poincaré 17 (2016), no. 7, 1677–1711

M. Murugan, L. Saloff-Coste, Anomalous threshold behavior of long range random walks, pdf
Electronic Journal of Probability, 20 (2015), no. 74, 1–21.

M. Murugan, L. Saloff-Coste, Transition probability estimates for long range random walks, pdf
New York Journal of Mathematics, 21 (2015) 723–757.

T. Faver, K. Kochalski, M. K. Murugan, H. Verheggen, E. Wesson, A. Weston, Roundness properties of ultrametric spaces,
Glasgow Mathematical Journal, 56 (2014), no. 3, 519–535.

M. K. Murugan, Supremal p-negative type of vertex transitive graphs,
Journal of Mathematical Analysis and Applications 391 (2012), no. 2, 376–381.

S. S. Adams, M. K. Murugan, Hurwitz-Radon inspired maximal three-dimensional real orthogonal designs,
The Australasian Journal of Combinatorics 54 (2012), 151–162.

S. S. Adams, J. Davis, N. Karst, M. K. Murugan, B. Lee, M. Crawford, C. Greeley, Novel classes of minimal delay and low PAPR rate 1/2 complex orthogonal designs.
IEEE Transactions of Information Theory 57 (2011), no. 4, 2254–2262.

S. S. Adams, N. Karst, M. K. Murugan, The final case of the decoding delay problem for maximum rate complex orthogonal designs,
IEEE Transactions of Information Theory 56 (2010), no. 1, 103–112.

S. S. Adams, M. Crawford, C. Greeley, B. Lee, M. K. Murugan, Multilevel and multidimensional Hadamard matrices,
Designs, Codes and Cryptography, 51 (2009), no. 3, 245–252.

MATH 419/545: Probability II, Winter Term-2 2018-19.
MATH 440/508: Complex Analysis, Winter Term-1 2018-19.
MATH 318: Probability with Physical Applications, Winter Term-2 2017-18.
MATH 546: Continuous Time Stochastic Processes, Winter Term-1 2017-18.
MATH 200: Multivariable Calculus, Winter Term-2 2016-17.
MATH 253: Multivariable Calculus, Winter Term-1 2016-17.
MATH 421/510: Functional Analysis, Winter Term-2 2015-16.
MATH 253: Multivariable Calculus, Winter Term-1 2015-16.

Probability Seminar
UBC Probability Group